Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 51, NWS Green Bay, WI

August 8, 2020Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 8, 2020, 11:04 PM CDT for Winnebago County, Wisconsin. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2020, 11:04 PM CDT (04:04 UTC)
Expired
Aug 8, 2020, 11:32 PM CDT
In force
28 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Winnebago County, WI

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.1 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 766 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
766 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

099 
WUUS53 KGRB 090404
SVRGRB
WIC139-090500-
/O.NEW.KGRB.SV.W.0051.200809T0404Z-200809T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1104 PM CDT Sat Aug 8 2020

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southern Winnebago County in east central Wisconsin...

* Until midnight CDT.

* At 1104 PM CDT, a severe thunderstorm was located near Rush Lake,
  or 7 miles northeast of Ripon, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Oshkosh, Central Lake Winnebago, Rush Lake, Eureka, Pickett, Eaa,
  Ring, Wittman Field, Waukau and Ford Festival Grounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4401 8888 4405 8840 4389 8841 4390 8888
TIME...MOT...LOC 0404Z 275DEG 25KT 4392 8872 

HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
2 follow-up statements
934 
WWUS53 KGRB 090420
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1120 PM CDT Sat Aug 8 2020

WIC139-090500-
/O.CON.KGRB.SV.W.0051.000000T0000Z-200809T0500Z/
Winnebago WI-
1120 PM CDT Sat Aug 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN WINNEBAGO COUNTY...

At 1120 PM CDT, severe thunderstorms were located along a line
extending from near Oshkosh to near Rosendale, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oshkosh, Central Lake Winnebago, Pickett, Eaa, Ring, Wittman Field,
Ford Festival Grounds, Black Wolf Point and Fisk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4402 8875 4405 8840 4389 8841 4390 8877
TIME...MOT...LOC 0420Z 273DEG 23KT 4396 8864 4387 8863 

HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
150 
WWUS53 KGRB 090432
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1132 PM CDT Sat Aug 8 2020

WIC139-090442-
/O.CAN.KGRB.SV.W.0051.000000T0000Z-200809T0500Z/
Winnebago WI-
1132 PM CDT Sat Aug 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINNEBAGO COUNTY
IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 4402 8875 4405 8840 4389 8841 4390 8877
TIME...MOT...LOC 0430Z 275DEG 25KT 4395 8854 4386 8853 

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:25 PM CDT, 4 hours 39 minutes earlier.

Area forecast discussion, Aug 8, 6:25 PM CDT, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
625 PM CDT Sat Aug 8 2020

Updated aviation portion for 00Z TAF issuance

.SYNOPSIS...
Issued at 333 PM CDT Sat Aug 8 2020

Warm and humid with periods of showers and thunderstorms into the
start of the upcoming work week, then turning a just little
cooler but much less humid.

Changes to the large scale pattern across North America will
be rather subtle--especially early in the period. The subtropical
ridge will remain stretched out across the central and southern
CONUS, with a seasonably strong band of westerlies to the north
across Canada and the far northern CONUS. The mean trough position
within the westerlies will be over the Intermountain West, with
ridging off the West Coast and over the eastern portion of the
continent. Amplitude throughout about the first half of the period
will be modest, varying primarily as shortwaves move through and
distort the westerlies. A somewhat more significant amplification
of the flow is likely during the latter part of the period.

The pattern favors slightly to modestly above normal temperatures.
It will also be quite humid at times, especially the next few
days. The overall pattern favors AOA normal precipitation, through
most of the rain will fall early in the period. That will be
followed by a several day long stretch of dry weather before rain
changes gradually begin to increase late.
&&

.SHORT TERM...Tonight and Sunday
Issued at 333 PM CDT Sat Aug 8 2020

Impressive MCV continues its trek across Lake Superior early this
afternoon. This system had a nice presentation on satellite
(especially this morning), with an almost hurricane-like look to
it with "feeder bands" and a nice cirrus outflow. The tail/outflow
of this feature kicked off isolated/scattered shower and storms
across portions of central and eastern WI through early afternoon.
Clouds were hanging in tough across most of the area, with some
thinning finally taking place this afternoon. The clouds kept temps
mainly in the 70s, but where the sun has been out the longest,
temps jumped into the 80s. Dewpoints have been slowly climbing
into the upper 60s to around 70, making it a rather humid
afternoon. Main forecast concerns revolve around shower/storm
chances tonight into Sunday, along with severe weather potential.

For tonight...a warm and muggy night is expected across the area.
Dewpoints will remain in the upper 60s and lower 70s for most
spots with temps not dropping off much, with lows in the middle
60s to lower 70s expected. The showers/storms activity along the
stalled out boundary will continue to wane and sink south through
the afternoon, but can't rule out some activity lingering into
the evening hours as instability remains in place in the humid
airmass. Think any activity will be isolated, so will keep POPs on
the low side. Later tonight, some models bring some activity into
central and northern WI, associated with the developing complexes
of storms across MN. In general, models struggling with the
current activity, so not confident of if anything will hold
together this far east. If the activity holds together, gusty
winds and heavy rain will be the main threats as environment will
remain marginally unstable overnight and PWATs remain over 1.5".
Today's rainfall, high dewpoints, and diminishing winds could lead
to some fog development as well, especially across northern WI
where the low-level inversion will be the strongest.

For Sunday...a messy upstream environment will lead to a not so
straightforward forecast with many unanswered questions. With
models struggling with ongoing activity, not much confidence is
any one solution going into Sunday. There could be ongoing
activity once again during the morning hours as any complex
approaches from the west, possibly a decaying MCS/MCV. This could
limit daytime heating and leave outflow boundaries somewhere in
the area. This could be a focus for storms at any time, but
soundings still showing most/all of the area capped for much of
the day south of the northward advancing warm front. The warm
sector will feature an unstable airmass with MLCAPE values over
2500 J/kg likely and very steep mid-level lapse rates of 8-9C/km.
Bulk shear not overly impressive, mainly under 30 kts, but any
organized activity could produce severe weather, with damaging
winds and hail the main threats. Heavy rain and flooding will
also be a concern with PWATs approaching 2". Bottom line, can't
rule out spotty storm activity in the morning and early afternoon,
but higher chances arrive later in the day as the stronger large-
scale forcing arrives. Can't argue with SPC's slight risk with
impressive instability and lapse rates, but questions remain on
just how widespread this event will be. It will be a warm and very
muggy day. Highs in the 80s and dewpoints in the lower 70s will
push the heat index into the lower and middle 90s.

.LONG TERM...Sunday Night Through Saturday
Issued at 333 PM CDT Sat Aug 8 2020

The evolution of convection Sunday evening/night into Monday is
highly uncertain. Based solely on large-scale parameters/features,
the period is likely to begin with the atmosphere across the area
being very unstable but capped. A weak shortwave may work into
the region during the evening, but height falls are forecast to be
minimal and may not be sufficient to break the cap. The approach
of a larger scale shortwave later in the evening may be sufficient
to break the cap over the northwest part of the area. The synoptic
cold front however is unlikely to enter the area until late at
night or Monday morning. The above scenario would suggest storms
will reach/fire over the northwest part of the are during mid-
late evening, then slowly spread southeast overnight.
Superimposed on the above scenario however is the fact that
smaller scale boundaries or convectively-induced vorts may result
in a considerably different convective evolution. Structured the
areal and temporal distribution of PoPs on the evolution favored
by the large scale features, but maintained a minimum PoP of
around 30 percent at all times to account for the possibility of
smaller scale features generating convection at other
times/places.

Once the front clears the area late Monday or Monday evening, a
weak anticyclone will slowly shift across the area during the
early to middle part of the upcoming work week. Westerly flow
aloft will limit cooling to a few degrees, but the humidity will
drop noticeably. Warming will occur during the latter part of the
week as the upper trough deepens a bit out west, and ridging
strengthens over eastern NOAM. Weak upper troughing could linger
in the lower Great Lakes region, and if that occurs it may slow
the warmup and return of rain chances a bit.

Overall, saw no reason to deviate significantly from the standard
forecast initialization grids generated from a broad-based blend
of guidance products.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 624 PM CDT Sat Aug 8 2020

A mix of VFR and MVFR cigs were noted across the area, with the
lowest ceilings across north-central Wisconsin under a stratus
deck. An area of showers and thunderstorms across west-central
Wisconsin is slowly making progress eastward towards central
Wisconsin. The latest CAMS models prog this activity to make it
over KAUW/KCWA between 01-03Z before dissipating as it tracks
towards east-central Wisconsin. There are small chances for
showers/storms to return later tonight into Sunday morning,
especially across central and northern WI. However, due to low
confidence on where/if this will occur, will leave out for now.
That being said storms could pop up at any moment near a boundary
located across central and east-central Wisconsin, as evidenced by
the current radar imagery. Fog will be possible tonight into
Sunday morning, mainly across central and northern WI
(KRHI/KCWA/KAUW). Chances for more widespread showers/storms
returns Sunday afternoon into Sunday night as a shortwave tracks
through the western Great Lakes region. This would mainly affect
the western TAF sites after 21Z, therefore will place a PROB30
group at the end of the TAFs for these locations with this
issuance.
&&

.MARINE...
Issued at 333 PM CDT Sat Aug 8 2020

Hazardous conditions for small craft and dangerous swimming
conditions will continue into tonight as south winds of 15 to 25
kts are expected through late afternoon, then slowly diminish
through the evening hours. Waves will peak late this afternoon,
with 4-7 feet on Lake MI and to 2-4 feet on the bay. Small craft
advisories and beach hazard statements remain in effect.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement until 4 AM CDT Sunday for WIZ022-040-050.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Bersch
LONG TERM......Skowronski
AVIATION.......Kurimski
MARINE.........Bersch
Hazardous weather outlook, Aug 8, 2:51 PM CDT, 8 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
251 PM CDT Sat Aug 8 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
251 PM CDT Sat Aug 8 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a chance of thunderstorms tonight. Although widespread
severe weather is not expected, some of the storms could produce
strong gusty winds and torrential rainfall which may result in
localized flooding.

Dangerous swimming conditions are expected at beaches along the
Lake Michigan shoreline through late tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorms will be possible Sunday through Monday. Some
of the thunderstorms Sunday afternoon and Sunday night could
be severe and produce damaging winds, torrential rainfall, and
localized flooding. Large hail is also possible.

.SPOTTER INFORMATION STATEMENT...

Formal spotter activation will not be necessary tonight, but may
be needed Sunday afternoon and Sunday night. Spotters are
requested to report any wind damage, flooding, or rainfalls of
over an inch to the National Weather Service in Green Bay.

LMZ521-522-541>543-092000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
251 PM CDT Sat Aug 8 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Conditions hazardous to small craft will continue on the Bay
through early evening, and on Lake Michigan through late tonight.
Thunderstorms are also possible, and will pose a hazard to boaters
on the bay and lake.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorms will be possible from Sunday through Monday, and
will continue to pose a hazard to boaters on the lake and bay.
The greatest threat of organized severe weather appears to be
Sunday night.

Bersch/Skowronski

In the hours before

Local storm report, Aug 8, 9:45 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
945 PM CDT SAT AUG 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     STEVENS POINT           44.51N 89.56W
08/08/2020  M37 MPH          PORTAGE            WI   AWOS

&&

ECKBERG
Special weather statement, Aug 8, 9:50 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
950 PM CDT Sat Aug 8 2020

WIZ045-090330-
Waushara WI-
950 PM CDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAUSHARA COUNTY
UNTIL 1030 PM CDT...

At 950 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Westfield to 8 miles
southeast of Adams. Movement was southeast at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Wautoma, Dakota, Richford, Spring Lake and Coloma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4398 8960 4410 8960 4413 8957 4398 8903
TIME...MOT...LOC 0250Z 299DEG 18KT 4404 8955 4388 8970

Kurimski
Special weather statement, Aug 8, 9:55 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Green Bay WI
955 PM CDT Sat Aug 8 2020

WIZ037-090400-
Waupaca WI-
955 PM CDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR WAUPACA COUNTY UNTIL 1100 PM
CDT...

At 955 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Amherst to near Waupaca. Movement was east
at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Waupaca, New London, Clintonville, Fremont, Hartman Creek State Park,
Chain O' Lakes-King, Weyauwega, Royalton, Manawa and Iola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4425 8922 4461 8922 4465 8873 4459 8873
      4459 8874 4424 8874
TIME...MOT...LOC 0255Z 263DEG 23KT 4453 8928 4444 8904

Kurimski
Special weather statement, Aug 8, 10:29 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1029 PM CDT Sat Aug 8 2020

WIZ045-048-090430-
Winnebago WI-Waushara WI-
1029 PM CDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR WINNEBAGO AND SOUTHEASTERN
WAUSHARA COUNTIES UNTIL 1130 PM CDT...

At 1029 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Redgranite to near Berlin. Movement was
east at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Oshkosh, Wautoma, Redgranite, Central Lake Winnebago, Napowan Scout
Camp, Lake Poygan, Rush Lake, Northern Lake Winnebago, Neenah and
Omro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4390 8889 4398 8889 4398 8940 4414 8937
      4419 8841 4389 8840
TIME...MOT...LOC 0329Z 270DEG 21KT 4407 8903 4394 8902

Kurimski
Local storm report, Aug 8, 10:47 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1047 PM CDT SAT AUG 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
08/08/2020  M0.50 INCH       WOOD               WI   TRAINED SPOTTER

            MOSTLY PEA SIZED, A FEW UP TO HALF INCH.

0906 PM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
08/08/2020  M1.00 INCH       WOOD               WI   AMATEUR RADIO

            OCCURRED AT 13TH AND SARATOGA STREET.

0908 PM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
08/08/2020  M59.00 MPH       WOOD               WI   ASOS

            ASOS ALSO PICKED UP 0.76 INCHES OF RAIN IN 12 MINUTES.

0928 PM     TSTM WND GST     PLOVER                  44.45N 89.53W
08/08/2020  M51.00 MPH       PORTAGE            WI   CO-OP OBSERVER

0935 PM     TSTM WND GST     STEVENS POINT           44.51N 89.56W
08/08/2020  M37.00 MPH       PORTAGE            WI   AWOS

&&

KURIMSKI
Special weather statement, Aug 8, 10:57 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1057 PM CDT Sat Aug 8 2020

WIZ048-090500-
Winnebago WI-
1057 PM CDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WINNEBAGO COUNTY UNTIL
MIDNIGHT CDT...

At 1057 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rush Lake, or 7 miles northeast of Ripon, moving east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Oshkosh, Central Lake Winnebago, Rush Lake, Omro, Eureka, Pickett,
Eaa, Ford Festival Grounds, Black Wolf Point and Ring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4390 8889 4399 8889 4404 8888 4405 8841
      4389 8840
TIME...MOT...LOC 0357Z 275DEG 25KT 4394 8875

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:26 PM CDTSevere Thunderstorm WarningGRBWood64 min
Aug 8, 9:12 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara49 min
Aug 8, 9:32 PM CDTSpecial Weather StatementGRBBrown43 min
Aug 8, 9:50 PM CDTSpecial Weather StatementGRBWaushara40 min
Aug 8, 9:55 PM CDTSpecial Weather StatementGRBWaupaca65 min
Aug 8, 10:29 PM CDTSpecial Weather StatementGRBWaushara, Winnebago61 min
Aug 8, 10:57 PM CDTSpecial Weather StatementGRBWinnebago63 min
Aug 9, 6:27 AM CDTSpecial Weather StatementGRBManitowoc48 min
Aug 9, 6:55 AM CDTAreal Flood AdvisoryGRBManitowoc2 hr
Aug 9, 9:35 AM CDTSpecial Weather StatementGRBKewaunee40 min
Aug 9, 10:02 AM CDTAreal Flood AdvisoryGRBDoor55 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.